Genus $\varkappa_y$ of quasihomogeneous complete intersections
Funkcionalʹnyj analiz i ego priloženiâ, Tome 11 (1977) no. 1, pp. 87-88
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1977_11_1_a21,
author = {H. A. Hamm},
title = {Genus $\varkappa_y$ of quasihomogeneous complete intersections},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {87--88},
year = {1977},
volume = {11},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1977_11_1_a21/}
}
H. A. Hamm. Genus $\varkappa_y$ of quasihomogeneous complete intersections. Funkcionalʹnyj analiz i ego priloženiâ, Tome 11 (1977) no. 1, pp. 87-88. http://geodesic.mathdoc.fr/item/FAA_1977_11_1_a21/
[1] Greuel G.M., Math. Ann., 214 (1975), 235–266 | DOI | MR | Zbl
[2] Hamm H.A., Math. Ann., 197 (1972), 44–56 | DOI | MR | Zbl
[3] Hirzebruch F., Proc. Liverpool Sing. Simp. II, 1971, 207–212 | MR | Zbl
[4] Hirzebruch F., Topological Methods in Algebraic Geometry, Berlin, 1966 | MR
[5] Steenbrink J.H.M., Mixed Hodge structure on the vanishing cohomology, Report 76-06, Univ. Amsterdam, 1976 | MR
[6] Steenbrink J.H.M., The intersection matrix for quasihomogeneous singularities, Report 75-00, Univ. Amsterdam, 1975